# SDR CA150310009

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,737 hours
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW NOTIFIED MAINTENANCE THAT AN ODOR WAS COMING INTO THE ACFT FROM THE RT ENGINE WHEN THE BLEED VALVE WAS ON.  MAINTENANCE SUSPECTED A BURNED BLEED AIR GASKET ON THE ENGINE SINCE A NEW GASKET HAD JUST BEEN INSTALLED PRIOR AT THE PHASE INSPECTION.  AS A PRECAUTION THE ACFT WAS DIVERTED TO THE MAINTENANCE BASE FOR FURTHER INVESTIGATION.  ONCE THE ACFT LANDED THE CREW NOTIFIED MAINTENANCE THAT A FEW SPARKS WHERE SEEN COMING FROM THE EXHAUST OF THE RT ENGINE ON LANDING. MAINTENANCE SPLIT THE ENGINE AND HAD DETERMINED THERE WAS EVIDENCE OF A POWER SECTION STARTING TO FAIL, PT WHEEL RUB.   LOANER ENGINE WAS INSTALLED TO RETURN THE ACFT BACK TO SERVICE. THE CREW WAS INTERVIEWED TO DETERMINE THE CAUSE OF THE FAILING POWER SECTION, THEY INDICATED ALL OPERATIONS HAD BEEN NORMAL. PREVIOUSLY THE ACFT HAD DECLARED AN EMERGENCY NOT HAVING INDICATION OF A DOWN AND LOCKED GEAR ON THE RT SIDE, THE ACFT LANDED WITHOUT INCIDENT, MAINTENANCE INSPECTED THE GEAR AND ADJUSTED THE DOWNLOCK SWITCH, NO OTHER DEFECTS WHERE NOTED. THEN THE ENGINE SHOP BROUGHT TO OUR ATTENTION THAT THE LIKELY CAUSE OF THE DAMAGE TO THE POWER SECTION WAS THE RESULT OF A HARD LANDING.  A HARD LANDING INSPECTION WAS CARRIED OUT IAW THE MM, THE LANDING GEAR, ACTUATORS AND ALL HARDWARE WERE REPLACED AS A PRECAUTION AND THE ACFT WAS RETURNED TO SERVICE.
